# SDR 99ZZZX4111

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A700ZC7
- Condition: Inoperable
- Location: Generator
- Component: Hartman
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR WOULD NOT COME ON LINE.  FOUND REVERSE CURRENT RELAY INOPERABLE.
